MAUDE Adverse Event Report: LDR MÉDICAL ANCHORING PLATE S; SEE H10

LDR MÉDICAL ANCHORING PLATE S; SEE H10
Model Number N/A
Medical Device Problem Codes Partial Blockage (1065); Material Twisted/Bent (2981); Device Handling Problem (3265); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.The review of the device history records and traceability did not reveal any non-conformance's to specifications or deviations in procedures that might have contributed to the reported event.Product was received in a condition which made analysis impossible.No evaluation could be performed.Additional information was requested.Investigation ongoing.
 
Event or Problem Description
Avenue l: anchoring plate stuck in cage and inserter.On (b)(6) 2019, in the process of using avenue_l product, anchoring plate was stuck between the implant holder and the cage.According to the reporter , this was due to the bending angle of the anchoring plate, which resulted in the cage and anchoring plate damage.No impact for patient and no delay were reported.Surgical technique was followed.Additional information was received on (b)(6) 2019: the patient is in good health and has been discharged from hospital.X-rays will be provided.The doctor used products of different specifications during the operation.The problem occurred during the first anchor implantation.The patient¿s bones are in good condition without hardening.Additional information was requested.Investigation still in progress.
 
Additional Manufacturer Narrative
D2: type of the device: common device name: avenue l lateral lumbar cage, avenue t tlif cage system, roi-a alif cage system, roi-t implant system.E1: address: establishment name: (b)(6) hospital , (b)(6).Corrections to: a1, b3, b5, b6, b7, d1, d2 (common device name), d4 (udi number), d6, d7, d10, e1, e2, e3, e4, g3, h1, h3, h6 (device codes).Additional information in d10, g5 (pma/510(k) number), h6 (method, results, conclusions).The product was not returned and no photos of the product in the jammed state were provided, so an evaluation is unable to be performed.As such, no evaluation results are available and no conclusions regarding the cause can be drawn.A review of the dhr did not find any issues which would have contributed to this event.The part was likely conforming when it left zimmer biomet's control.
 
Event or Problem Description
It was reported that during the procedure the avenue-l anchoring plate was stuck between the implant holder and the cage.The plate bent and damaged the cage.Alternate implants were used to complete the case.There were no reported patient impacts.This is report one of three for this event.

Brand Name
ANCHORING PLATE S
Common Device Name
SEE H10
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8694620
Report Number3004788213-2019-00166
Device Sequence Number19290654
Product Code MAX
UDI-Device Identifier03662663008310
UDI-Public03662663008310
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model NumberN/A
Device Catalogue NumberIR6001T
Device Lot Number752152
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date08/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age57 YR